MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH COVER SCREW EV 3.6; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH COVER SCREW EV 3.6; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 25281
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
In this event it is reported that while placing a cover screw ev 3.6 healing screw in implant, screw broke off inside implant, tried to remove in reverse with implant driver, but plastic (from implant driver) then also broke off inside implant.

Brand Name
COVER SCREW EV 3.6
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22292395
Report Number3013111692-2025-15499
Device Sequence Number8875902
Product Code DZE
UDI-Device Identifier07392532133787
UDI-Public07392532133787
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number25281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25378, 26314-526791
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown